We use cookies to improve your experience with our site.

Indexed in:

SCIE, EI, Scopus, INSPEC, DBLP, CSCD, etc.

Submission System
(Author / Reviewer / Editor)
Joo-Haeng Lee, Hyungjun Park. Geometric Properties of Ribs and Fans of a Bezier Curve[J]. Journal of Computer Science and Technology, 2006, 21(2): 279-283.
Citation: Joo-Haeng Lee, Hyungjun Park. Geometric Properties of Ribs and Fans of a Bezier Curve[J]. Journal of Computer Science and Technology, 2006, 21(2): 279-283.

Geometric Properties of Ribs and Fans of a Bezier Curve

More Information
  • Revised Date: January 17, 2006
  • Published Date: March 14, 2006
  • Ribs and fans are interesting geometric entities that are derived from a given Bezier curve or surface based on the recent theory of rib and fan decomposition. In this paper, we present some of new geometric properties of ribs and fans for a Bezier curve including composite fans, rib-invariant deformation, and fan-continuity in subdivision. We also give some examples for the presented properties.
  • [1]
    Lee J-H, Park H. Ribs and fans of B\'ezier curves and surfaces. Computer-Aided Design and Applications, 2005, 2(1-4): 125--134.
    [2]
    Lee J-H's Web. Design examples of RFD, 2005. http://joo\-haeng.etri.re.kr/GeoLix/BezierRibFan/.
    [3]
    Farin G. Curves and Surfaces for CAGD: A Practical Guide. 5th Edition, New York: Academic Press, 2002.
    [4]
    Press W et al. Numerical Recipes in C: The Art of Scientific Computing. 2nd Edition, Cambridge: Cambridge Univ. Press, 1992.
    [5]
    Hoschek J, Lasser D. Fundamentals of Computer Aided Geometric Design. London: AK Peters, 1993.
    [6]
    Park H. Choosing nodes and knots in closed B-spline curve interpolation to point data. Computer-Aided Design, 2001, 33: 967--974.
    [7]
    Lee J-H, Park H. Morphological development and transformation of B\'ezier curves based on ribs and fans. In Proc. IJCC Workshop 2006 on Digital Engineering, Phoenix Park Hotel, Pyeongchang-gun, Gangwon-do, Korea, Feb 8--9, 2006.
    [8]
    Lee J-H, Park H. Geometric properties of ribs and fans of a B\'ezier curve. In Proc. 1st Korea-China Joint Conference on Geometric and Visual Computing, Busan, Korea, Aug 24--26, 2005, pp.118--127.
  • Related Articles

    [1]Rui Zhu, Bin Wang, Shi-Ying Luo, Xiao-Chun Yang, Guo-Ren Wang. Approximate Continuous Top-k Query over Sliding Window[J]. Journal of Computer Science and Technology, 2017, 32(1): 93-109. DOI: 10.1007/s11390-017-1708-0
    [2]Wen Liu, Yan-Ming Shen, Peng Wang. An Efficient Approach of Processing Multiple Continuous Queries[J]. Journal of Computer Science and Technology, 2016, 31(6): 1212-1227. DOI: 10.1007/s11390-016-1693-8
    [3]Lei Zhao, Yan-Yan Yang, Xiaofang Zhou. Continuous Probabilistic Subspace Skyline Query Processing Using Grid Projections[J]. Journal of Computer Science and Technology, 2014, 29(2): 332-344. DOI: 10.1007/s11390-014-1434-9
    [4]Yu-Ling Hsueh, Roger Zimmermann, Wei-Shinn Ku. Efficient Location Updates for Continuous Queries over Moving Objects[J]. Journal of Computer Science and Technology, 2010, 25(3): 415-430.
    [5]Chen-Dong Xu, Fa-Lai Chen. Blending Canal Surfaces Based on PH Curves[J]. Journal of Computer Science and Technology, 2005, 20(3): 389-395.
    [6]ZHENG Fang, WU Jian, SONG Zhanjiang. Improving the Syllable-Synchronous Network Search Algorithm for Word Decoding in Continuous Chinese Speech Recognition[J]. Journal of Computer Science and Technology, 2000, 15(5): 461-471.
    [7]ZHENG Fang, WU Jian, SONG Zhangjiang. Improving the Syllable-Synchronous Network Search Algorithm for Word Decoding in Continuous Chinese Speech Recognition[J]. Journal of Computer Science and Technology, 2000, 15(5).
    [8]Zheng Fang, Wu Wenhu, Fang Ditang. Center-Distance Continuous Probability Models and the Distance Measure[J]. Journal of Computer Science and Technology, 1998, 13(5): 426-437.
    [9]Fang Kui, Tan Jianrong, Zhu Guoqing. C~2-(C~3-) Continuous Interpolation Spline Curve and Surface[J]. Journal of Computer Science and Technology, 1998, 13(3): 238-245.
    [10]Tian Jie. The Geometric Continuity of Rational Bezler Triangular Surfaces[J]. Journal of Computer Science and Technology, 1991, 6(4): 383-388.

Catalog

    Article views (23) PDF downloads (1360) Cited by()
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return